Please use this identifier to cite or link to this item:
Title: Periodic multisequences with large error linear complexity
Authors: Niederreiter, H. 
Venkateswarlu, A.
Keywords: Berlekamp-Massey algorithm
Error linear complexity
Joint linear complexity
Stream ciphers
Issue Date: Dec-2008
Citation: Niederreiter, H., Venkateswarlu, A. (2008-12). Periodic multisequences with large error linear complexity. Designs, Codes, and Cryptography 49 (1-3) : 33-45. ScholarBank@NUS Repository.
Abstract: Generalizing the theory of k-error linear complexity for single sequences over a finite field, Meidl et al. (J. Complexity 23(2), 169-192 (2007)) introduced three possibilities of defining error linear complexity measures for multisequences. A good keystream sequence must possess a large linear complexity and a large k-error linear complexity simultaneously for suitable values of k. In this direction several results on the existence, and lower bounds on the number, of single sequences with large k-error linear complexity were proved in Meidl and Niederreiter (Appl. Algebra Eng. Commun. Comput. 14(4), 273-286 (2003)), Niederreiter (IEEE Trans. Inform. Theory 49(2), 501-505 (2003)) and Niederreiter and Shparlinski (In: Paterson (ed.) 9th IMA International Conference on Cryptography and Coding (2003)). In this paper we discuss analogous results for the case of multisequences. We also present improved bounds on the error linear complexity and on the number of sequences satisfying such bounds for the case of single sequences. © 2008 Springer Science+Business Media, LLC.
Source Title: Designs, Codes, and Cryptography
ISSN: 09251022
DOI: 10.1007/s10623-008-9174-x
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.


checked on Feb 19, 2019


checked on Feb 19, 2019

Page view(s)

checked on Feb 8, 2019

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.